# SDR YENA20130303062

- Difficulty date: March 3, 2013
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N562JB
- Make and model: Airbus A320-232
- Aircraft serial: 1948
- Aircraft time: 40,487 hours, 14,361 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 05514
- Condition: Failed
- Location: E&E Bay
- Part time: 40,494 hours, 14,363 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 1 JFK-FLL, BLOWER FAN INOP BETWEEN 3K&4K.  ON DESCENT ELECTRICAL BURNING SMELL W/GRINDING NOISE FROM AVIONICS BAY (LG STILL UP) ODOR BAD BUT NO VISIBLE FUMES. BLOWER PB IN OVRD FIXED ODOR AND NOISE.  REMOVED AND REPLACED FAN BLOWER AS PER AMM 21-26-21-000-001A PERFORMED OPS TEST PER 21-26-00-710-001A TEST OK.
